# SDR K11A2016080391601

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,820 hours, 55,560 cycles
- Engine: Pwa JT8D15A
- Engine time: 51,526 hours, 31,354 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Oil Pressure
- Part time: 51,526 hours, 31,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED PRECAUTIONARY SHUTDOWN OF LEFT ENGINE DUE TO OIL PRESSURE LOW LIGHT, LOW OIL PRESSURE & ZERO ON OIL QUANTITY
